# SDR FDEA202012153168

- Difficulty date: December 15, 2020
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 31,231 hours, 17,222 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 0
- Part serial: 0
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CENTER TOP SKIN AND RIB FLANGE-SDI TWO CRACKS FOUND ON RIB 21 AND 26, AS MARKED ALSO FR 27.  FOUND NO CRACK NOTED ON RIB 21, PER NTM 51-10-08.  REPAIRED 2 EA CRACKS ON RIB 27 AND RIB 26 OF RT WING CENTER FLAP, IAW SRM 57-50-00 FIG 205 AND FIG 206.  SUPPLEMENTAL INSPECTION, IAW SRI 57-50-00-2-001-00, MAJOR REPAIR.  CLASSIFIED AS CAT "B" REPAIR.
